My head shakes It happens at any time but not all the time it worsens when I am tense or when I lay down or when I turn my head to talk.It is very noticeable and embarrassing.I have been checked for multiple sclerosis and other neurological disorders and that came up negative..I also have spasmodic dysphonia for which I receive bo tox injections to my vocal cords. This was happening before I started receiving the injections.Does anyone know of any help or treatment as I have mentioned this to my doctors but after being cheecked for ms etc. they seem pretty uninterested.
I have the same problem. I found a lot of information at wemove.org. It might be ET (Essential Tremor) There are many treatments: beta-blockers, xanax, and if it's really bad dbs or deep brain stimulation. (I even read about using botox to stop them) It seems to be a hit-and miss deal where you just have to try different things to see what works. I've found that if I breath deeply and very slowly exhale I can minimize the shaking. Going to ask the doctor about it in a few days again, the last time I mentioned it he didn't seem to think it was a big deal or have any solution.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.